# SDR HEEA060724

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 71252
- Condition: Inoperative
- Location: Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO NEEDLE INOPERATIVE.
